0n the Domain Of Attraction of Stable and of Extreme Value Distributions
Μαθηματική Επιθεώρηση, Tome 22 (1981), pp. 105-120
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1981_22_a7,
author = {Dinis Pestana and M. Ivette Gomes},
title = {0n the {Domain} {Of} {Attraction} of {Stable} and of {Extreme} {Value} {Distributions}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {105--120},
year = {1981},
volume = {22},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1981_22_a7/}
}
Dinis Pestana; M. Ivette Gomes. 0n the Domain Of Attraction of Stable and of Extreme Value Distributions. Μαθηματική Επιθεώρηση, Tome 22 (1981), pp. 105-120. http://geodesic.mathdoc.fr/item/MR_1981_22_a7/